A fundamental theorem of calculus for the $M_{\alpha}$-integral
Commun. Korean Math. Soc. 2022 Vol. 37, No. 2, 415-421
https://doi.org/10.4134/CKMS.c210043
Published online March 29, 2022
Printed April 30, 2022
Abraham Perral Racca
Adventist University of the Philippines
Abstract : This paper presents a fundamental theorem of calculus, an integration by parts formula and a version of equiintegrability convergence theorem for the $M_{\alpha}$-integral using the $M_{\alpha}$-strong Lusin condition. In the convergence theorem, to be able to relax the condition of being point-wise convergent everywhere to point-wise convergent almost everywhere, the uniform $M_{\alpha}$-strong Lusin condition was imposed.
Keywords : $M_{\alpha}$-integral, $M_{\alpha}$-$SL$, fundamental theorem of calculus, integration by parts
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd